# SDR GTIA2022012436235

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 19,798 hours, 8,912 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H FWD DOOR ASSIST BOTTLE REQUIRES SERVICE-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
NK2236  TW NK791
02/22      02/22"
